# SDR UALA2010092703571

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 57,632 hours, 10,378 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Controller
- Part number: 285W02193
- Part serial: 71
- Condition: Faulty
- Location: Position 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"OPIC RA1" STATUS MSG ON EICAS.  REPLACED RT OPBC, NO HELP.  SWAPPED IN NEW OPIC CARD IN RA1 POSITION, NO HELP, RA2 POSITION, NO HELP.  REINSTALLED ORIGINALS. SUSPECT RT OPIC CHASSIS M23217. REPLACED R OPCF M23217 IAW MM, NO HELP.  TRIED KNOWN GOOD ENG ANTI ICE P5 PNL M33413 MESSAGE CLEARED AND OPIC TEST PASSED. REINSTALLED OLD PNL.  REPLACED RT EAI SWITCH, ACCOMP MAT TEST IAW MM.
